# SDR AALA201809059025

- Difficulty date: September 1, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,429 hours, 21,984 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CENTER RIGHT TRANSFER FAULT,  CENTER TANK RIGHT TRANSFER FUEL PUMP TURNED OFF. MAINTENANCE ACCOMPLISHED TSM 28-26-00-810-805A AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO FAULTS FOUND.
